advertisement
Question
Posted by: greg | 2008/11/04

sweating too much on lower body

i had an operation to stop sweating on my face and hands and under my arms. now it seams as if i sweat more than before on my lower body (stomach and lower)

is there something that can be done

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Greg
This is a rare side effect of a sympathectomy called compensatory sweating -
see http://www.excessive-sweating.net/ets_side_effects.html
Discuss with your doctor, taking Probanthine tablets may help
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement